| Model Number |
M2736A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete reporting address state: (b)(6).
Event or Problem Description
Philips received a complaint on the avalon us transducer indicating that there was a value problem.It is unknown if the device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
Additional Manufacturer Narrative
A philips remote service engineer (rse) indicated that during an evaluation of the system transducer, no fault to the transducer; the issue seemed to come from the fetal device.It was indicated that onsite service may be necessary, however, multiple attempts to obtain additional information was unsuccessful.The reported problem was confirmed.However, a failure of the fetal transducers was ruled out.No further information was provided.Philips was unable to confirm the final disposition of the device because the customer did not respond to requests for additional information.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.